# SDR DL757952556

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, A SMALL HOLE WAS FOUND IN THE LWR SKIN APPROX 35 INCHES FROM THE I/B END AND 8 INCHES FROM THE T/E OF THE RT O/B AFT FLAP.  THIS WAS REPAIRED AS PER SRM 57-53-01.
